# SDR IPXA2024012228494

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,935 hours, 11,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* FAULT - DISBOND SKIN, LH WING LE NO.4 SLAT INBD TE CORNER. (REPAIR) 1.OK TO INSTALL CHECK SATISFIED. 2.I.A.W. AMM 27-81-02-424-099 REV.141 STEP 1.A TO 1.H(15) INSTALL NO.4 SLAT OF THE LH WING LEADING EDGE.
